# SDR DALA2021112907293

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 53,072 hours, 36,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN OVERWING EXIT LIGHT WAS MISSING THE LENS COVER. LOCATION CABIN CENTER CEILING ROW 20. MAINTENANCE INSTALLED THE OVERWING EMERGENCY EXIT LIGHT COVER. (LP #2033883)
